liu.seSearch for publications in DiVA
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
THE QUASISUPERMINIMIZING CONSTANT FOR THE MINIMUM OF TWO QUASISUPERMINIMIZERS IN R-n
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.ORCID-id: 0000-0002-9677-8321
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.ORCID-id: 0000-0002-1238-6751
Makerere Univ, Uganda.
2020 (engelsk)Inngår i: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 45, s. 215-225Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

It was shown in Bjorn-Bjorn-Korte [5] that u := min{u(1), u(2)} is a (Q) over bar -quasisuper-minimizer if u(1) and u(2) are Q-quasisuperminimizers and (Q) over bar = 2Q(2)/(Q+1). Moreover, one-dimensional examples therein show that (Q) over bar is close to optimal. In this paper we give similar examples in higher dimensions. The case when u(1) and u(2) have different quasisuperminimizing constants is considered as well.

sted, utgiver, år, opplag, sider
SUOMALAINEN TIEDEAKATEMIA , 2020. Vol. 45, s. 215-225
Emneord [en]
Nonlinear potential theory; quasiminimizer; quasisuperminimizer
HSV kategori
Identifikatorer
URN: urn:nbn:se:liu:diva-163467DOI: 10.5186/aasfm.2020.4508ISI: 000507460600009OAI: oai:DiVA.org:liu-163467DiVA, id: diva2:1393680
Merknad

Funding Agencies|Swedish Research CouncilSwedish Research Council [2016-03424, 621-2014-3974]; SIDA (Swedish International Development Cooperation Agency) project "Capacity building in Mathematics and its applications" under the SIDA bilateral programme [3162014]; Makerere University

Tilgjengelig fra: 2020-02-17 Laget: 2020-02-17 Sist oppdatert: 2020-02-17

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
Björn, AndersBjörn, Jana
Av organisasjonen
I samme tidsskrift
Annales Academiae Scientiarum Fennicae Mathematica

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 3 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf